172 0

ON QUADRATIC rho-FUNCTIONAL INEQUALITIES IN FUZZY NORMED SPACES

Title
ON QUADRATIC rho-FUNCTIONAL INEQUALITIES IN FUZZY NORMED SPACES
Author
박춘길
Keywords
fuzzy Banach space; quadratic rho-functional inequality; Hyers-Ulam stability
Issue Date
2017-06
Publisher
EUDOXUS PRESS
Citation
JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS, v. 22, no. 7, page. 1189-1197
Abstract
In this paper, we solve the following quadratic rho-functional inequalitiesN (f(x + y) + f (x - y) - 2f (x) - 2f(y) - rho(2f (x + y/2) + 2f (x- y/2) - f(x) - f(y),t)>= t/t + phi(x, y), (0.1)where rho is a fixed real number with rho not equal 1/2.Using the direct method, we prove the Hyers-Ulam stability of the quadratic rho-functional inequalities (0.1) and (0.2) in fuzzy Banach spaces.
URI
http://www.eudoxuspress.com/images/JOCAAA-VOL-22-2017-ISSUE-VII.pdfhttps://repository.hanyang.ac.kr/handle/20.500.11754/114440
ISSN
1521-1398; 1572-9206
Appears in Collections:
COLLEGE OF NATURAL SCIENCES[S](자연과학대학) > MATHEMATICS(수학과) > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE